# SDR 95FDEA01807

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 LT TERMINAL FITTING LOWER HOLE NR 4 SHOWS CRACK WITH A HFEC AT STR 9 TO 10.  STOP DRILLED CRACK, FABRICATED REPAIR PARTS AND DOUBLER IAW 727-53-0194 BOEING SB AND INSTALLED ON A/C PER BOEING SB 727-53-0194.
